Result of search for papers related to "mp_arc 05-148".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
05-148 Arne Jensen and Gheorghe Nenciu
The Fermi Golden Rule and its Form at Thresholds in Odd Dimensions (366K, pdf) Apr 26, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

08-113 Victor Dinu, Arne Jensen, and Gheorghe Nenciu
Non-exponential decay laws in perturbation theory of near threshold eigenvalues (380K, pdf) Jun 17, 08
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

07-224 M. A. Astaburuaga, Ph. Briet, V. Bruneau, C. Fernandez, G. Raikov
Dynamical resonances and SSF singularities for a magnetic Schroedinger operator (427K, pdf) Oct 1, 07
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

06-157 Arne Jensen, Gheorghe Nenciu
On the Fermi Golden Rule: Degenerate Eigenvalues (205K, pdf) May 14, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

98-501 Soffer, A., Weinstein, M.I.
Resonances, Radiation Damping and Instability in Hamiltonian Nonlinear Wave Equations (543K, LATeX 2e) Jul 12, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-428 R. Mennicken (Regensburg), A. K. Motovilov (Dubna)
Operator interpretation of resonances arising in spectral problems for 2 x 2 operator matrices (620K, PostScript) Nov 12, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

08-153 Tomio Umeda, Dabi Wei
Generalized eigenfunctions of relativistic Schroedinger operators in two dimensions (234K, pdf) Aug 26, 08
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

00-490 O. Costin, A. Soffer
Resonance Theory for Schroedinger Operators (49K, LaTex2e) Dec 8, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-491 O. Costin, A. Soffer
Resonance Theory for Schroedinger Operators (227K, pdf) Dec 8, 00
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

02-497 A. Galtbayar, A. Jensen, K Yajima
Local time-decay of solutions to Schroedinger equations with time-periodic potentials (488K, pdf) Nov 29, 02
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

94-269 P. Duclos,B. Meller
A SIMPLE MODEL FOR PREDISSOCIATION (45K, LATeX) Aug 1, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-4 Rudnev M., Wiggins S.
Existence of exponentially small separatrix splitting and homoclinic connections between whiskered tori in weakly hyperbolic near-integrable Hamiltonian systems. Revised version. (305K, LaTeX) Jan 4, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-105 Bambusi D. Grebert B.
Forme normale pour NLS en dimension quelconque (20K, LaTeX) Mar 11, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-112 Amadeu Delshams, Pere Guti\'errez
Exponentially small splitting for whiskered tori in Hamiltonian systems: Continuation of transverse homoclinic orbits (460K, Postscript) Mar 13, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-372 Tamura, Hideo
Scattering of Dirac particles by electromagnetic fields with small support in two dimensions and effect from scalar potentials (392K, PDF) Aug 16, 03
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

94-245 Robert S. Maier and Daniel L. Stein
Asymptotic Exit Location Distributions in the Stochastic Exit Problem (606K, Postscript [72 pages]) Jul 27, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-274 T. Paul, A. Uribe
On the pointwise behavior of semi-classical measures (79K, LaTeX) Aug 19, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-652 T.Kojima, V.E.Korepin and N.A.Slavnov
Determinant representation for dynamical correlation functions of the Quantum nonlinear Schr\"odinger equation. (87K, LaTeX) Dec 10, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-585 V. Baladi, M. Degli Esposti, S. Isola,, E. Jarvenpaa, and A. Kupiainen
The spectrum of weakly coupled map lattices (482K, postscript) Nov 19, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-410 Barbaroux J.M., Tcheremchantsev S.
Universal Lower Bounds for Quantum Diffusion (78K, LATeX) Jun 2, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-490 Lahmar-Benbernou A., Martinez A.
Semiclassical Asymptotics of the Residues of the Scattering Matrix for Shape Resonances (83K, LATeX 2e) Jul 6, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-399 Bambusi,D., Graffi,S.
Time Quasi-periodic unbounded perturbations of Schr\"odinger operators and KAM methods (54K, LaTeX) Oct 9, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-405 Tai-Peng Tsai and Horng-Tzer Yau
Stable Directions for Excited States of Nonlinear Schr\"odinger Equations (88K, latex) Oct 30, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-63 George A. Hagedorn, Julio H. Toloza
Exponentially Accurate Quasimodes for the Time--Independent Born--Oppenheimer Approximation on a One--Dimensional Molecular System (67K, LaTeX 2e) Feb 10, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

15-53 Alberto Lastra, Stephane Malek
On parametric Gevrey asymptotics for some nonlinear initial value Cauchy problems (618K, pdf) Jun 17, 15
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

95-162 Marchetti D.H.U., Faria da Veiga P.A., Hurd T.R.
THE 1/N-EXPANSION AS A PERTURBATION ABOUT THE MEAN FIELD THEORY: A One-Dimensional Fermi Model (68K, LaTeX) Mar 24, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-565 Dinaburg E.I.,Sinai Ya.,Soshnikov A.
Splitting of the Low Landau Levels into a Set of Positive Lebesgue Measure under Small Periodic Perturbations. (198K, PostScript) Nov 11, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-184 David Damanik, Daniel Lenz
Uniform spectral properties of one-dimensional quasicrystals, II. The Lyapunov exponent (35K, LaTeX) May 18, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-181 A. Tip, J. M. Combes, A. Moroz
Bloch decomposition and band structure for absorptive photonic crystals (485K, pdf) Apr 14, 00
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

00-233 Abel Klein, Andrew Koines, Maximilian Seifert
Generalized eigenfunctions for waves in inhomogeneous media (107K, Latex 2e) May 18, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page